Previous |  Up |  Next


Title: Totally divergent dense sets in Cantor cubes (English)
Author: van Mill, J.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 29
Issue: 4
Year: 1988
Pages: 711-713
Category: math
MSC: 54A25
idZBL: Zbl 0662.54002
idMR: MR982790
Date available: 2008-06-05T21:35:54Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] Hewitt E., K. A. Ross,: Abstract Harmonic Analysis I..Die Grundlehren der Mathematische Wissenschaften in Einzeldarstellungen (band 115), Springer, Berlin 1963.
Reference: [2] Juhász I.,: Cardinal functions in topology.MCT, No. 34. Mathematisch Centrum, Amsterdam, 1971. MR 0340021
Reference: [3] Priestly W. M.,: A sequentially closed countable dense subset of $I^I$.Proc. Amer. Math. Soc. 24 (1970), 270-277. MR 0249547
Reference: [4] Simon P.: Divergent sequences in compact Hausdorff spaces.Coll. Math. Soc. Janos Bolyai 23, Topology, Budapest (Hungary), 1978, pp. 1087-1094. MR 0588856


Files Size Format View
CommentatMathUnivCarol_029-1988-4_11.pdf 314.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo